# SDR CA000719024

- Difficulty date: June 25, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 3,994 hours
- Engine: Pwa PT6A21
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Restrictor Valve
- Part number: 50921592
- Condition: Backed Out
- Location: Debonded
- Part time: 42,580 hours, 30,040 cycles
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) PILOTS REPORTED A PROBLEM OF SLOW TO NO FUEL TRANSFER ON PORT SIDE OF FUEL SYSTEM.  UPON TROUBLESHOOTING THE SYSTEM, FOUND THE RESTRICTOR FROM THE TEE RESTRICTOR P/N 50-921592 HAD BECOME DEBONDED AND TRAVELLED DOWN STREAM TO THE NEXT TEE FITTING AND BECAME LODGED.  THIS RESTRICTED THE LINE AND LIMITED THE FLOW OF FUEL FROM THE TEE FITTING TO THE NACELLE TANK CAUSING THE SLOW FUEL TRANSFER PROBLEM.
